Construction of optimal Type IV self-dual codes over double-struck F sign 2 + udouble-struck F sign 2

T. Aaron Gulliver, Masaaki Harada

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

Recently, Type IV self-dual codes over the ring double-struck F sign 2 + udouble-struck F sign 2 of order 4 have been introduced. In this correspondence, we construct five optimal Type IV self-dual codes which are the first examples of such codes for that length. We also give several new optimal Type IV self-dual codes, and Type IV self-dual codes which improve the upper bounds for minimum weights.

Original languageEnglish
Pages (from-to)2520-2521
Number of pages2
JournalIEEE Transactions on Information Theory
Volume45
Issue number7
DOIs
Publication statusPublished - 1999 Dec 1
Externally publishedYes

Keywords

  • Optimal Type IV self-dual codes
  • Type IV codes over rings

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Cite this